On a quasi-periodic Hopf bifurcation
Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 2, p. 115-168
@article{AIHPC_1987__4_2_115_0,
     author = {Braaksma, Boele L. J. and Broer, H. W.},
     title = {On a quasi-periodic Hopf bifurcation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {4},
     number = {2},
     year = {1987},
     pages = {115-168},
     zbl = {0614.34043},
     mrnumber = {886930},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1987__4_2_115_0}
}
Braaksma, B. L. J.; Broer, H. W. On a quasi-periodic Hopf bifurcation. Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 2, pp. 115-168. http://www.numdam.org/item/AIHPC_1987__4_2_115_0/

[Ar1] V.I. Arnol'D, Proof of a theorem by A. N. Kolmogorov on the invariance of quasi-periodic motions under small perturbations of the Hamiltonian. Uspehi Math. Nauk., t. 18, 1963, p. 13-40. Russ. Math. Surveys, t. 18, 5, 1963, p. 9-36. | MR 163025 | Zbl 0129.16606

[Ar2] V.I. Arnol'D, Geometrical Methods in the Theory of Ordinary Differential Equations. Springer Verlag, 1983. | MR 695786 | Zbl 0507.34003

[Be] E.G. Belaga, On the reducibility of a system of ordinary differential equations in a neighborhood of a conditionally periodic motion. Sov. Math. Dokl., t. 143, 2, 1962, p. 250-255. | MR 138845 | Zbl 0117.30503

[Bo] N.N. Bogoljubov, On quasi-periodic solutions in nonlinear problems of mechanics. Proceedings of the First Mathematical Summer School, Pt. I. Naukova Dumka, Kiev, 1964, p. 11-101. | MR 209571

[BN] H. Bohr, O. Neugebauer, Ueber lineare Differentialgleichungen mit konstanten Koeffizienten und fast-periodischen rechter Seite. Nachr. Akad. Wiss. Göttingen, Math. phys. Kl., 1962, p. 8-22. | JFM 52.0464.01

[BB] B.L.J. Braaksma, H.W. Broer, Quasi-periodic flow near a codimension one singularity of a divergence free vectorfield in dimension four. In Bifurcation, Théorie Ergodique et Applications, 22-26 juin 1981. Asterisque, t. 98-99, 1982, p. 74-142. | MR 724444 | Zbl 0517.58033

[Br1] H.W. Broer, Formal normal form theorems for singularities of vector fields and some consequences for bifurcations in the volume preserving case. In Dynamical Systems and Turbulence, Warwick, 1980 (eds. D. Rand and L.-S. Young). Springer L. N. M., t. 898, 1981, p. 54-74. | MR 654883 | Zbl 0504.58031

[Br2] H.W. Broer, Quasi-periodicity in local bifurcation theory. In Bifurcation Theory, Mechanics and Physics (eds. C. P. Bruter, A. Aragnol, A. Lichnérowicz). Reidel, 1983, p. 177-208. | MR 726251 | Zbl 0577.34037

[Ca] J. Carr, Applications of Centre Manifold Theory. Springer Applied Math. Sciences, t. 35, 1981. | MR 635782 | Zbl 0464.58001

[Ch] A. Chenciner, Bifurcations de points fixes elliptiques, I. Courbes invariantes. Publ. Math. I. H. E. S., t. 61, 1985, p. 67-127. | Numdam | MR 783349 | Zbl 0566.58025

[CI] A. Chenciner, G. Iooss, Bifurcation de tores invariants. Arch. Rat. Mech. An., t. 69, 2, 1979, p. 109-198. | MR 521266 | Zbl 0405.58033

[CH] S.-N. Chow, J.K. Hale, Methods of Bifurcation Theory. Springer, 1982. | MR 660633 | Zbl 0487.47039

[Fl] D. Flockerzi, Generalized bifurcation of higher dimensional tori. J. Diff. Eq., t. 55, 1984, p. 346-367. | MR 766128 | Zbl 0511.58028

[Fr 1] M. Friedman, On Almost Periodic Solutions of Nonlinear Ordinary Differential Equations. Ph. D. Thesis New York University, 1965.

[Fr2] M. Friedman, Quasi-periodic solutions of nonlinear ordinary differential equations with small damping. Bull. Am. Math. Soc., t. 73, 1967, p. 460-464. | MR 229911 | Zbl 0189.39104

[Ha1] J.K. Hale, Integral manifolds of perturbed differential systems. Ann. Math., t. 73, 1961, p. 496-531. | MR 123786 | Zbl 0163.32804

[Ha2] J.K. Hale, Ordinary Differential Equations. Wiley and Sons, 1969. Krieger, 1980. | MR 419901 | Zbl 0186.40901

[Hau] F. Hausdorff, Set Theory (2nd ed.). Chelsea Publishing Company, 1962. | MR 141601 | Zbl 0488.04001

[HPS] M.W. Hirsch, C.C. Pugh, M. Shub, Invariant Manifolds. Springer L. N. M., t. 583, 1977. | MR 501173 | Zbl 0355.58009

[Hö] L. Hörmander, On the division of distributions by polynomials. Ark. Mat., t. 3, 1958, p. 555-568. | MR 124734 | Zbl 0131.11903

[Io] G. Iooss, Bifurcation of Maps and Applications. North Holland, 1979. | MR 531030 | Zbl 0408.58019

[Ma] I.G. Malkin, Some Problems in the Theory of Nonlinear Oscillations. State Publishing House, Moscow, 1956.

[MM] J.E. Marsden, M. Mccracken, The Hopf Bifurcation and its Applications. Springer, 1976. | MR 494309 | Zbl 0346.58007

[VdM] J.C. Van Der Meer, The Hamiltonian Hopf Bifurcation. Springer L. N. M., t. 1160, 1985. | MR 815106 | Zbl 0585.58019

[Mo1] J.K. Moser, Combination tones for Duffing's equation. Comm. Pure Appl. Math., t. 18, 1965, p. 167-181. | MR 179430 | Zbl 0136.08303

[Mo2] J.K. Moser, Convergent series expansions for quasi-periodic motions. Math. Ann., t. 169, 1967, p. 136-176. | MR 208078 | Zbl 0179.41102

[Po] H. Poincaré, Thèse. In Œuvres 1, 1879, LIX-CXXIX, Gauthier-Villars, 1928.

[Pö] J. Pöschel, Integrability of Hamiltonian systems on Cantor sets. Comm. Pure Appl. Math., t. 35, 1982, p. 653-696. | MR 668410 | Zbl 0542.58015

[Se] G.R. Sell, Bifurcation of higher dimensional tori. Arch. Rat. Mech. An., t. 69, 3, 1979, p. 199-230. | MR 522524 | Zbl 0405.58032

[Sij] J. Sijbrand, Studies in Nonlinear Stability and Bifurcation Theory, Ph. D. Thesis University of Utrecht, 1981.

[Stei] E. Stein, Singular Integrals and Differentiability-Properties of Functions. Princeton, 1970. | MR 290095 | Zbl 0207.13501

[Ster] S. Sternberg, On the structure of local homeomorphisms of Euclidean n-spaces, II. Am. J. of Math., t. 80, 1958, p. 623-631. | MR 96854 | Zbl 0083.31406

[Sto] J.J. Stoker, Nonlinear Vibrations. Interscience New York, 1950. | MR 34932

[Str] S. J. Van Strien, Center manifolds are not C∞. Math. Z., t. 116, 1979, p. 143-145. | MR 525618 | Zbl 0403.58021

[Ta] F. Takens, Singularities of vector fields. Publ. Math. I. H. E. S., t. 43, 1974, p. 48-100. | Numdam | MR 339292 | Zbl 0279.58009

[Wh] H. Whitney, Analytic extensions of differentiable functions defined in closed sets. Trans. Am. Math. Soc., t. 36, 1934, p. 63-89. | JFM 60.0217.01 | MR 1501735 | Zbl 0008.24902

[Ze] E. Zehnder, Generalized implicit function theorems with applications to some small divisor problems I. Comm. Pure Appl. Math., t. 28, 1975, p. 91-140. | MR 380867 | Zbl 0309.58006